My horse gets stiff. My trainer recommended bute after lessons, but I know it can have negative side effects. Can I use Herbal Bute after lessons with similar effects as bute?

My horse gets stiff. My trainer recommended bute after lessons, but I know it can have negative side effects. Can I use Herbal Bute after lessons with similar effects as bute?
4
Have you had a vet assess your horse? There is physical reason he is sore and covering it up with bute (or an equivalent) isn’t fixing much. Plus extended use of bute can cause ulcers.
I would do what my trainer says 😸
I know this sounds weird. But try bute-less. I have my TB on it and he is a little stiff. It has helped wonders. Its on smartpak(i think).
My trainer wrote this artical on it; http://www.horsenation.com/2017/04/18/product-review-absorbine-bute-less-performance/
Hello Alex,

Sorry for the late answer,

It is an anti-inflammatory which works pretty well and gives secondary effects on some horses. Unfortunately, it doesn't come under the feed, that's why we can't give you a precise answer on the subject.

Have a nice day,

Team Destrier
Signup now to connect with over 100,000 riders!
Signup
X